# SDR DJFA20140209001

- Difficulty date: February 9, 2014
- Submitted: March 5, 2014
- Operation: Air carrier
- Aircraft: N896LS
- Make and model: Emb EMB-505
- Aircraft serial: 50500071
- Aircraft time: 789 hours, 750 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: B

## Discrepancy

DURING APPROACH INTO KBNA CREW REPORTED BLEED 1 FAIL, BLEED 2 FAIL & A I WING STAB INHIBIT CAS MESSAGES.  EMERGENCY DECLARED FOR PRIORITY LANDING DUE TO ICING CONDITIONS.  A CMC DOWNLOAD WAS ACCOMPLISHED & REVIEWED.  FAULT ISOLATION PROCEDURES FOUND NO DEFECT.  CAS MESSAGES CLEARED & THE ACFT WAS RETURNED TO SERVICE.
